# SDR UPS99230629

- Difficulty date: September 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19850
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 219.8
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, CORROSION (C53-221-01.03-01) ON WEB AT BS 219.8 WL 211-214 AND WL 227-233 LBL 39.  REMOVED CORROSION AT WEB, BS 219, LBL 39, WL 211-214 AND WL 227-233, FOUND TO BE OUT OF LIMITS PER SRM 53-10-1.  PERFORMED WEB REPAIR PER SRM 51-40-2.
